# SDR COEA2016061807901

- Difficulty date: June 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,324 hours, 34,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5397120324302
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR BELLY FRAME 23A RT SIDE NEAR BL 0 HAS CORROSION. REPLACED WITH OEM PART.
